# SDR MALA954569

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3051 - DURING APPROACH, LANDING GEAR WOULD NOT EXTEND.  THE CREW RECYCLED THE GEAR.  THE PROBLEM REMAINED.  THE CREW USED THE ALTERNATE EXTENSION SYSTEM AND THE GEAR LOCKED DOWN.  THE FLIGHT CONTINUED TO DTW WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LANDING GEAR SELECTOR VALVE.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
